# SDR VNAA2020032711102

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 9,011 hours, 8,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODD ODOR SMELL ON TAKE OFF AND CAME BACK AFTER LANDING. PERFORMED OPS CHECK OF A/C SYS IAW CRJ900 AMM 21-51-00-710-801-A01. OPS CHECK GOOD, NO ODD SMELL NOTED.
